Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Localization of the zeros of the permanent of a characteristic matrix


Author: P. M. Gibson
Journal: Proc. Amer. Math. Soc. 31 (1972), 18-20
DOI: https://doi.org/10.1090/S0002-9939-1972-0291184-X
MathSciNet review: 0291184
Full-text PDF

Abstract | References | Additional Information

Abstract: It is shown that many bounds for the eigenvalues of a complex matrix $ A$ are also bounds for the zeros of the permanent of the characteristic matrix of $ A$.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0291184-X
Keywords: Permanents, determinants, dominant diagonal matrices, bounds for eigenvalues, spectral radius, nonnegative matrices
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society